MathSciNet Relay Station
MathSciNet bibliographic data
MR1438641 (98m:20057) 20G15 (14L30)
Saxl, Jan; Seitz, Gary M. Subgroups of algebraic groups containing regular unipotent elements. J. London Math. Soc. (2) 55 (1997), no. 2, 370–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement